Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Medication to overcome social phobia - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2220 Questions
Doctor :   hi
User :   hey there
Doctor :   how can i help you
User :   um tomorrow i was going to visit my doctor to see about my social phobia what to say..
Doctor :   since when you have this problem
User :   about 2 years ago
Doctor :   are you taking any medications
User :   no i going to visit the doctor to get zoloft
Doctor :   ok
Doctor :   i suggest you to have a physical examination done
Doctor :   and take Tab Zoloft
User :   ok but what to say to the doctor
Doctor :   what are the symptoms do you have
User :   shyness blushing fear of public and more
Doctor :   ok
Doctor :   do you have any other symptoms
User :   yes scare of taking and thats it
Doctor :   ok
User :   and by the way i am 12
Doctor :   ok
Doctor :   you can have a check with psychiatrist
User :   do you think i am old enough to take zoloft
Doctor :   the will be decided by a psychiatrist
Doctor :   you can practice yoga, meditation
Doctor :   to come out these kind of symptoms
Doctor :   are you there
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor